# SDR SWAA2022031173213

- Difficulty date: July 11, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 28,005 hours, 16,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.RH Z-ANGLE HAS CORROSION AROUND SEVERAL FASTNER HOLES STA.727E-767 / REMOVED AND REPLACED RH Z ANGLE FROM STA 727-767 ON SA-M 112 #X982183 IAW SRM 51-40-02-0G-0 AND DWG 146A7812 REV.-
